The Michigan Mathematical Journal

Cohomology fibre spaces, the Smith-Gysin sequence, and orientation in generalized manifolds.

Glen E. Bredon

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 321-333.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998966

Digital Object Identifier
doi:10.1307/mmj/1028998966

Mathematical Reviews number (MathSciNet)
MR0159329

Zentralblatt MATH identifier
0124.38403

Subjects
Primary: 55.50
Secondary: 55.30

Citation

Bredon, Glen E. Cohomology fibre spaces, the Smith-Gysin sequence, and orientation in generalized manifolds. Michigan Math. J. 10 (1963), no. 4, 321--333. doi:10.1307/mmj/1028998966. https://projecteuclid.org/euclid.mmj/1028998966


Export citation